MAUDE Adverse Event Report: BD SWITZERLAND SARL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ5302
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
New iv placed and labs drawn with iv start.When the syringe was removed from the maxzero there was a drop of blood at the end of the connection that had to be wiped off prior to re-accessing.A few minutes after leaving the room the family called out and told me that the maxzero had come disconnected.There was blood that had dripped onto the floor.Manufacturer response for set, administration, intravascular, maxzero (per site reporter).Suggested additional staff education.Bd has sent reps multiple times for education.Issues continue.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key22860971
Report Number22860971
Device Sequence Number9339430
Product Code FPA
UDI-Device Identifier10885403230554
UDI-Public(01)10885403230554
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
Report Date (Section F) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMZ5302
Device Catalogue NumberMZ5302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/27/2025